Drug Overdose: How to Recognize the Symptoms

Drug overdose is proved as one of the most terrible causes of death in the USA in recent years. One of the main reasons for this is the lack of information on opioid addiction and its symptoms. Most of the time, people are not aware that already they become an addict of opioid, which is a substance used to prepare painkillers.


You can find them in most of the pain killers used for moderate to severe pain. People consume these medicines to get rid of the pain. Unfortunately, they become addicted to this drug since it relieves pain and makes their body feel relaxed.

What Are the Common Signs of Drug Addiction?

  • Nausea, vomiting, abdominal pain and diarrhea

  • Change in usual skin temperature

  • Unconsciousness or not in the state to speak something

  • A sense of anxiety, sleepiness and restlessness

  • Shortness of breath

Things to Do If Someone Has Drug Overdose

  • Call 911 for a medical emergency
  • Be specific about the symptoms of the patient while talking to the operator
  • Follow their instructions until the medic come for support
  • Be with that person till the help come for rescue

How to Avoid Such Situation

  • Be aware of all the signs of symptoms of drug overdose
  • Avoid opioid addiction to be on the safer side
  • If you are feeling addicted, get professional help
  • Know how to overcome such drug addiction
drug addiction overcome

Get the Right Help

  • Middle Ages Recovery is the right place to seek help regarding all kinds of addiction recovery.
  • We are not doctors, but we can provide you with the right guidance to make your life better and sober.
  • Listen to our daily struggle to maintain their recovery and fight against addiction.

Leave a Reply

Your email address will not be published.